# SDR QXEA2009122101080

- Difficulty date: December 15, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 14,724 hours, 14,452 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Intermittent
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AT ABOUT 2000 AGL OR 6000 MSL THE FUSELAGE DOORS LIGHT CAME ON FOR ABOUT 1 MINUTE AT THAT TIME IT WENT OUT AUTOMATICALLY DOORS PAGE SHOWED AFT CARGO DOOR OPEN.  INSP AFT CARGO DOOR HANDLE NO DEFECTS NOTED INSPECTED AND CLEANED CARGO DOOR SEAL NO DEFECTS NOTED FOUND MOISTURE ON CARGO DOOR SENSOR AND CLEANED OPENED AND CLOSED CARGO DOOR SEVERAL TIMES NO DEFECTS NOTED PRESSURIZED ACFT IAW AMM TASK 21-00-00-863-801/802 FUESLAGE DOOR LIGHT NEVER APPEARED OPS CHECK GOOD. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
